# SDR 55AR20160127002

- Difficulty date: January 27, 2016
- Submitted: January 28, 2016
- Operation: General aviation
- Aircraft: CFXCD
- Make and model: Airbus A320-214
- Aircraft serial: 239
- Aircraft time: 43,532 hours, 16,118 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Strut
- Part number: R219242A
- Part serial: 0009
- Condition: Cracked
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED H-02 HEAVY MAINTENANCE VISIT, A ROUTINE TASK CARD CALLED FOR THE DETAILED VISUAL INSPECTION OF THE RUDDER HINGE POINTS.  IT WAS FOUND THAT PN R21924-2A, STRUT ASSEMBLY HAS A 3" LENGTH WISE CRACK IN THE BODY OF THE COMPONENT.
